# SDR HNAA2012111601059

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 354.25 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELEGE SKIN AT FRAME BS 354.25 AND S31S IS CORRODED.  CLEANED CORROSION AND REPAIRED FRAME LEG AT BS 353.25 AND STR 31S IAW 53-20-21.
